# SDR 9507389968

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- Engine: Pwa JT8D9
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: E, D

## Discrepancy

ON SINGLE ENGINE TAXI, THE NR 2 ENGINE COMPRESSOR STALLED WHEN POWER WAS INCREASED.  THE ENGINE WAS SHUTDOWN, STARTED THE NR 1 ENGINE AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE PRBC VALVE.  THE ENGINE WAS RUNUP AND TESTED OK.  AIRCRAFT RETURNED TO SERVICE.
